# SDR QXEA2019122300474

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 1,017 hours, 664 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Panel
- Condition: Stuck
- Location: Emergency Extend
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY GEAR EXTENSION SWITCH PANEL IS JAMMED SHUT, UNABLE TO ACCESS THE GEAR EXTENSION HANDLE. REMOVED FROM SERVICE. OPENED DOOR AND CLEANED HINGE AND LATCH AREA AS REQUIRED. OPS CHECK GOOD. A/C FOR SERVICE. NO PARTS REPLACED.
